I had juvederm injected in my nasal folds 3 weeks ago and by accident, some went into the artery. I was treated with an enzyme to dissolve the juvederm and also had to use nitrol paste and was going for hyperbaric oxygen therapy. The skin didn't die or anything - now there is just some redness and blotchiness but the pain and numbness is pretty much gone. I am supposed to fly to England from TOronto tomorrow (an eight hour flight). Will flying pose a problem for me?
Flying 3 Weeks After Accidental Juvederm Artery Injection?
Doctor Answers (2)
Flying 3 weeks after Juvederm was accidentally injected into an artery?
You are probably fine but I recommend you check with your physician to be sure you are healing well and are out of danger of tissue compromise before flying.
Always Best to Check in Person
Too bad you had such a complicated experience with your Juvederm injections. We love the product and we see very little reactions/effects like yours. It is great that your physician was proactive to help fix the problem. I do not think it is a problem to fly, however the physician that knows your specific case in detail will be able to give you the best advice.
Good luck and consider going to a board-certified plastic surgeon, dermatologist or opthamologist for your next esthetic appointment. Never do anything you are not comfortable with.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.